MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX
Model Number Patient Information Center iX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis performed: analysis was performed by remote service personnel and included review of available log files, patient records, alarm settings, investigation of patient mrns associated with transfers/admissions, follow-up discussions with the customer, and efforts to reproduce the reported alarm behavior.The results of the analysis were that the reported alarm behavior could not be replicated or definitively confirmed from the available log data.Alarm settings were verified as enabled for the patients reviewed, and no evidence was found that alarms had been turned off.The customer indicated that the issue was observed when patients were transferred to ward 7c and assigned an mx40 telemetry device; however, insufficient event-specific information was available to confirm the reported malfunction.Based on the results of the analysis, the product malfunction was unable to be confirmed.As a precautionary measure, no corrective action was implemented because no product-related issue could be identified.The customer was instructed to document the date, time, and bed label of any future occurrence to support further investigation, and the system remained in service and was confirmed to be operating according to specifications.A review of the service activities associated with this investigation did not identify evidence of the reported issue recurring within the available information reviewed.(b)(6).
 
Event or Problem Description
It was reported that alarms turned off in ward c.The device was in clinical use.There was no report of patient or user harm.

Brand Name
Patient Information Center iX
Common Device Name
Patient Information Center iX
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50880418
Report Number9610816-2026-102005
Device Sequence Number21272770
Product Code MHX
UDI-Device Identifier00884838122772
UDI-Public(01)00884838122772(10)4.3.7.0
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown